# SDR UPS98826063

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5220 · Emergency Exits
- Part: Bracket
- Condition: Cracked
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT AFT OVERWING EXIT DOOR HAS 2 CRACK IN WINDOW FRAME TEE AT FWD LWR CORNER.  REMOVED CRACKED BRACKET AND INSTALLED NEW ONE IAW DC8 SRM 51-1-2- AND 51-1-20D.
